Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Blocked blood vessel in palm weight lifting

Premium Questions

Dr.  Raju A.T MD

I have reddish purple spots on my palms when I put them down to my side. They improve when I lift ... for sinus infection , bactrim for bladder infection). Blood work comes back normal but I still dont... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. T Chandrakant MD

on the palm of my hand I have a bump about the size of a large pea. it started out as what looked like a broken blood vessel. the other day it became larger and painful. it is darker than ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Diptanshu Das MD

't seem to be any swelling or itching. His palms look he has been lifting weights--- I have noticed that just after I use hand weights, my palms appear reddish. Could the reddish look be... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)
Dr.  Praveen Tayal MD

About a month after moving/lifting about 3 tons of weight, over 4 days, my thumb MCP joint was sharply painful on the palm side, when I woke up. My IP joint also started triggering. Pain occurs ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Rahul Kumar MD

I have red palms, I have lost a fair amount of weight in my face. I have no nausea or vomiting symptoms. What do you think this could indicate ? ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr.      Honey Arora MD

Hello. I was lifting weights (bench press) and when I went to put the weight down, I jammed/wedged my palm between the bar and the rack. After aa minute, a small blood spot has appeared,... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Bharat Chawda MD

and have not been lifting or using my hands AT ALL i which I could have broken any blood vessels ...Tiny clusters of brown dots appearing on palms of both hands? I have dozens of tiny brown... View answer

Answered by : Dr. Bharat Chawda ( Dermatologist)
Dr. Pawan Kumar Goyal MD

I seem to have a swollen blood vessel or vein on the palm of my hand. Located just under the ring ... and hitting it in palm of left hand and must have hit a vein. This was some time ago. It has... View answer

Answered by : Dr. Pawan Kumar Goyal ( General Surgeon)
Dr. VINAY KUMAR MD

Hi can you tell me pls, why sometimes my vessels(veins) on the palms became broken(hemorrhage) or sometimes looks like I have blood cloth(little blue hard bumps) on the palm, after 2-3 weeks ... View answer

Answered by : Dr. VINAY KUMAR ( Dermatologist)
Dr. Sanjay Kumar Kanodia MD

Hello doctors! For some time i have the palms of my hand with red spots that look like blood vessels, i didnt have my hands like this some years ago. When i have my arms down and in hot seasons ... View answer

Answered by : Dr. Sanjay Kumar Kanodia ( Dermatologist)

Mobile Questions and Answers

Dr.  Krunal Modi MD

Hello, Welcome. It may be due to low blood pressure. Please stay on bed with leg raised. Take lemon or orange juice with salt and sugar. Take proper rest. Take care...

Dr. Amarnath MD

hi welcome to hcm the seat on palms and feet may be due to anxiety propranolol is very useful in decreasing your anxiety which in turn will reduce your sweating Propranolol is a beta-blocker. Beta-blockers affect...

Dr.  Abubakar Siddiqh MD

hello, thanks for ur query, sweaty palms could be due to diabetes inspires, electrolyte imbalance, thyroid problem , anxiety neurosis, cystic fibrosis ot with out a cause. kindly evaluate ur hormone levels ,...